# SDR SWIA200514616

- Difficulty date: February 19, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 11,510 hours, 9,351 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT SMOKE TOILET CAUTION MESSAGE ILLUMINATED.  SMOKE ALARM SOUNDED AND SMOKE VISIBLE IN LAV AREA.  RETURNED TO KCRW.  REPLACED LAV OVERHEAD LIGHT ASSY PER CRJ MM CH 33.  OPERATIONAL CHECK GOOD.
